# SDR 2008UALA05731

- Difficulty date: September 14, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 67,673 hours, 11,081 cycles
- Engine: Pwa PW4060
- Engine time: 16,186 hours, 10,047 cycles
- System (JASC): 7520 · Engine Cooling System
- Part: Actuator
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 2 ENG, TURBINE CASE COOLING ACTUATOR IS LEAKING FUEL AT A RATE OF 30 DROPS PER MINUTE.
